MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAFETY ACUVANCE CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L

SMITHS MEDICAL ASD, INC. JELCO SAFETY ACUVANCE CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Model Number 338300
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the month ((b)(6)) and year (2020) of the aware date are known.
 
Event or Problem Description
It was reported that the neonatal intensive care unit (nicu) nurse was unable to place the catheter on the premature infant.No ontward patient effects were reported.An i.V catheter from an alternative vendor was used on the patient.

Brand Name
JELCO SAFETY ACUVANCE CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
MDR Report Key10951222
Report Number3012307300-2020-12140
Device Sequence Number3150021
Product Code FOZ
UDI-Device Identifier10351688071569
UDI-Public10351688071569
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K002768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/06/2023
Device Model Number338300
Device Catalogue Number338300
Device Lot Number4023666
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR